MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LCS COMPLETE M/B PAT POR STD; LCS COMPLETE : KNEE PATELLA

DEPUY ORTHOPAEDICS, INC. 1818910 LCS COMPLETE M/B PAT POR STD; LCS COMPLETE : KNEE PATELLA
Catalog Number 129409640
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 07/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that according to surgeon, patient was jogging to cross a street when they heard and felt their knee cap pop.Surgeon decided to do a patella revision and replace damaged patella.Doi: unknown; dor: (b)(6) 2018; left side.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The photographs provided confirmed the reported event.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot code(s) was not provided.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMPLETE M/B PAT POR STD
Common Device Name
LCS COMPLETE : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7796779
Report Number1818910-2018-67082
Device Sequence Number2076785
Product Code NJL
UDI-Device Identifier10603295022640
UDI-Public10603295022640
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129409640
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2018
Supplement Date Received by Manufacturer11/29/2018
Initial Report FDA Received Date08/20/2018
Supplement Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;